TR-2010-05

Simple push-relabel algorithms for matroids and submodular flows

András Frank, Zoltán Miklós

Published in:
Japan Journal of Industrial and Applied Mathematics, October 2012, Volume 29, Issue 3, pp 419-439



Abstract

We derive simple push-relabel algorithms for the matroid partitioning, matroid membership, and submodular flow feasibility problems. It turns out that, in order to have a strongly polynomial algorithm, the lexicographic rule used in all previous algorithms for the two latter problems can be avoided. Its proper role is that it helps speeding up the algorithm in the last problem.


Bibtex entry:

@techreport{egres-10-05,
AUTHOR = {Frank, Andr{\'a}s and Mikl{\'o}s, Zolt{\'a}n},
TITLE = {Simple push-relabel algorithms for matroids and submodular flows},
NOTE= {{\tt www.cs.elte.hu/egres}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2010},
NUMBER = {TR-2010-05}
}


Last modification: 15.9.2018. Please email your comments to Tamás Király!